i started humira a month ago, had the loading dose in doctors office and had to wait around for about
15 minutes after shots to check for reactions. i felt a little light headed right after the shots, but it didnt last long. i opt to do the shots in my legs, and they do sting when the medication goes in, but i just read if you ice the area a few minutes before it doesnt hurt as bad, so im going to try doing that with my next injection.
i did feel kind of fluish a few hours after, but it was just that one day of the loading dose...ive been fine with my other injections. ive noticed my sinuses get stuffed up sometimes, and ive been getting a sore throat off and on...i think it has something to do with the medication weakening my immune system because i almost never get colds or the flu.
on a positive note, humira has helped my stomach a great deal so far. the pain is alot better, my trips to the bathroom are shorter, and im begining to eat foods that i couldnt eat before again. if it keeps up, im antisapating on a good healthy year.